×

zbMATH — the first resource for mathematics

Strengthening of a theorem about 3-polytopes. (English) Zbl 0297.52006

MSC:
52Bxx Polytopes and polyhedra
52A40 Inequalities and extremum problems involving convexity in convex geometry
PDF BibTeX Cite
Full Text: DOI
References:
[1] Grünbaum, B., Convex Polytopes, Interscience, 1967. · Zbl 0163.16603
[2] Grünbaum, B., ’Polytopal Graphs’ (to appear). · Zbl 0323.05104
[3] Grünbaum, B., ’Acyclic Colorings of Planar Graphs’, Israel J. Math. 14 (1973), 390–408. · Zbl 0265.05103
[4] Grünbaum, B., ’New Views on Some Old Questions of Combinatorial Geometry’, (to appear). · Zbl 0347.52004
[5] Kotzig, A.: ’Príspevok k teórii eulerovských polyédrov’, Mat.-fyz. časop. SAV 5 (1955), 101–113.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.